Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Ladies.... Help... TMI!!!! adult content

Okay a few days ago I had horrible stomach pain, I took advil and laid down my pain never went away only became mild.. The next day I was very very nauseated and had diarrhea so I took two small tablets of pepto bismol and still continued feeling the same way. So just this morning the same occurring lower abdomen pain I have still exists and it woke me up I went to the bathroom to do my business... And my stool was black, I know pepto bismol can turn your stool black but could it also be from the lower abdominal pain? Other things I have noticed was alot of burping and gas, and gargely tummy noises... Whats going on with my body??

Answer Question
 
Anonymous

Asked by Anonymous at 8:15 AM on Feb. 12, 2011 in Health

Answers (3)
  • Im not sure what to say, except to please call your doctor! it might not be anything serious but its best to make sure.
    zvmontiel

    Answer by zvmontiel at 8:30 AM on Feb. 12, 2011

  • If the pain and symptoms don't go away by noonish im going to have the DH take me to the emergency room... I really hope its nothing serious!!!!
    Anonymous

    Comment by Anonymous (original poster) at 8:35 AM on Feb. 12, 2011

  • There is a stomach virus that is going around everywhere...i wouldnt worry you probably just have a stomach bug. Unless your stool is bloody then i wouldnt worry to much. And yes Pepto will cause your stool to be black. unless your having severe abdominal pain and bleeding i would take it easy at home and drink lots of fluids such as gatorade. Hope you feel better soon
    Amberlovesher3

    Answer by Amberlovesher3 at 9:31 AM on Feb. 12, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.